Lybrate.com has an excellent community of General Surgeons in India. You will find General Surgeons with more than 39 years of experience on Lybrate.com. You can find General Surgeons online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
Submit a review for Dr. Krishna Prasad IrnirayaYour feedback matters!
I am 23 years old. I have developed keloid on my chest since 6years. Have consulted many doctors. Once medicine was injected in it during treatment and it seemed to have cured but it grew much bigger later. It looks very eye catching. Please give me some easy and affordable way out.
I am 19 years old and my problem is pimples and marks on face so what consultation can I get from u? please advise.
Sir my skin is very much dull and I am very afraid of it and my lips is also getting black. so that I am very offered can you please help me sir.
bove my lateral left ankle region I have this scab which is growing larger, it burns sometimes and itches a lot, every time I itch it it becomes inflamed again. I was told this could be due to vericocity. Could this be a venal ulcer?
Hello doc, I recently developed anal fissures. When I try to pass the stool, it's very painful and burning, almost like a tear during the initial phase of passing stool. There's no clear visible blood, but I definitely see some trace of it in the stool. Afterwards it's irritating for a while, and during nights I get itching in the anal area. This has been going on for the last 45 days and not getting any better. Kindly suggest me what to do. Thank you.
I play cricket that's why I am getting rashes on my hands which gets expose to sun due which I get itching every now and then. So what should I do?
I got itching on thighs beside my testicles due to sweat and its too irritating it secrets some watery thing also can you suggest me the permanent cure.
All drugs carry within themselves the potential to treat and harm the skin. Side effects of medicines are a common phenomenon, with variation in the intensities. Sometimes they are minor and do not require medications; however at other times they may require urgent attention and treatment.
Some allergies caused due to medications that primarily affect your skin are:
- Itches and rashes: Sometimes your body may be allergic to certain type of medications. If these drugs are taken by you then the immune system treats them as foreign invasions and triggers a reaction against them. In certain cases, on consuming a drug that your body is allergic to, a kind of white blood cell called T cells expand. Itching, rashes on the skin are common repercussions in such a scenario.
- Swelling on the face and throat: Often it happens that, on being administered a medicine or an injection, you may experience severe swelling on face and throat. This is an extreme case of medicinal side effect and is commonly known as anaphylaxis. This must be immediately treated and brought to the notice of a trained doctor.
- Blisters: This is also an important potential side effect of a drug. On being administered a drug, you may experience an erosion on the surface of lips and eyes as a reaction against it. Immediate treatment and a visit to the doctor is imperative if you experience these symptoms.
- Swelling of the tongue: If you have high blood pressure and if you take angiotensin converting enzyme, a swollen tongue and persistent cough are the possible side effects.
- Flushing and itching: You may suffer from symptoms of flushing and itching as a possible side effect of the intravenous dyes that are used in the X-rays.
Related Tip: "Should I Use A Lotion Or A Cream For Dry Skin?"
I have dark circles on my face, and my skin is very oily, what is the best possible solution for this pprobles?
What kind of diet should I prefer to maintain ma stamina n to look fairer as I play cricket daily in sunlight.
I am 27 yr old male. I am a research scholar. I spend my time in AC library for 12 hours in a day. Now-days I am unable to stand under sunshine for few minutes too. I am getting skin problems. My skin looks like black. What I should do? Thanking you in anticipation, Debabrata Hazra Gandhinagar India.
I am 18 years old. I used to play badminton. That's i got allergy on my foot and it turned black. Sometimes it bleed a lot due to itching what should I do?
1) Go herbal. Say no to oil, grease, paint or synthetic colours as they may damage your skin badly
2) Prefer powdered colors as they can be easily washed off
3) Lighter colors may have less toxic effect than darker hues
4) Wear clothes that cover maximum part of your body to avoid harmful chemicals of colours
5) Apply a thick layer of oil or a greasy skin barrier cream like sunscreen all over the body at least 15 min prior to using colours
6) Protect your eyes with sunglasses or other eyewear, lips with lip balm and protect nails with Vaseline
7) Wash off colours at the earliest
Add colour to your life, not to your skin. Have a safe holi!
Click on consult privately to ask me any follow-up questions on this.
From Lybrate: If you found this tip useful, please thank the doctor by clicking on the heart icon below. Also, spread good health by sharing this tip with your loved ones.